# SDR USAASA01053

- Difficulty date: October 6, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TPA - RECEIVED 'EPSU EX LOAD FORWARD L ER LOAD AFT LT' FAULT DURING CHECK.  MAINTENANCE RECONNECTED THE AFT LEFT EMERGENCY ESCAPE SLIDE LIGHT CONNECTOR.  OPS CHECKED NORMAL.  (M)
